# SDR UIEA2019031103521

- Difficulty date: March 11, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,804 hours, 10,974 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Relief Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT, FOUND OVER-PRESSURE RELIEF VALVE NOT FLUSH WITH FUSELAGE( FOUND PIECE OF DEBRIS BETWEEN UPPER POSITIVE PRESSURE RELIEF VALVE FLANGE DOOR AND ACFT SKIN. REMOVED DEBRIS AND FLAPPER DOOR OPERATES NORMALLY PER AMM 21-32-00 NO DEFECTS NOTED. )
